# SDR A6WA2017020744784

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 31,792 hours, 30,551 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Binding
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERON CONTROL BINDING AND CLICKING DURING FLIGHT CONTROL CHECK, ON FO'S SIDE, NO BINDING FELT ON CAPT SIDE
